# SDR UALA2012012700555

- Difficulty date: January 26, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 83,244 hours, 13,348 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 32 LT SIDE BULLNOSE EMERGENCY EXIT LIGHT INOP.  REPLACED SEAT 32 LEFT BULLNOSE EEL LIGHT, OPS CK GOOD PER AMM ON NR 4175N00005.
